# SDR CA070123014

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 06034H6117
- Condition: Cracked
- Location: Cockpit
- Part time: 565 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD CRACKED, FL240.IAS250 DIFF PRESS 7.4  RT WINDSHIELD REPLACED ACC AMM 56-11-01-400. CURE TIME OF SEALANT TIL 21-01-2007, 20:00 LOC TIME. PLS PERFORM ADJUSTMENT OF WIPER ARM TENSION ACC AMM 30-42-09-400-801-A01 AND OPS TEST OF WIPER AND PERFORM A LEAK TEST OF WINDSHIELD ACC AMM 56-11-01-400-801-A01 (E).  CONDITION OF SEALANT CHECKED OK.  ADJUSTMENT OF WIPER ARM IAW.AMM. CHECKED OK. OPS TEST OF WIPER OK.  CABIN PRESSURE TEST UP TO DELTA P 6.0 PERFORMED FOUND SATISFIED. (TC NR 20070123014)
